# SDR VJ9800616

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, CORROSION WAS FOUND AT BS 285 LT SIDE BETWEEN W/W AND FUSELAGE SKIN AT THE BOTTOM SKIN.  MECHANICALLY REMOVED CORROSION.  FUSELAGE SKIN AND BEAM WERE WITH-IN THE SRM LIMITS.  THE SHEAR TIE WAS OUT LIMITS.  CUT OUT CORRODED SECTION OF SHEAR TIE FABRICATED AND INSTALLED L ANGLE REPAIR IAW B737 SRM 53-10-1, 51-10-2, 51-40-4 AND MM51-21-31.
